彭实戈 + 关注学者
  • 认领成果数 104
  • wos被引 2,722
  • wos篇均被引 43.90

全部成果分类

显示更多
导出
  • 排序
  • 显示
1. Reflected solutions of backward stochastic differential equations driven by G-Brownian motion SCIE SCOPUS

作者:Li, HW;Peng, SG;Hima, AS

作者机构:[Li, Hanwu; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Peng, Shige] Shandong Univ, Zhongtai Inst Finance, Jinan 250100, Shandong, Peoples R China.; [Hima, Abdoulaye Soumana] Univ Rennes 1, Inst Rech Math Rennes, F-35042 Rennes, France.; [Hima, Abdoulaye Soumana] Univ Maradi, Dept Math, BP 465, Maradi, Niger.

来源:SCIENCE CHINA-MATHEMATICS,2018,Vol.61,Issue.1,1-26

最新影响因子:0.956

资源类型:外文期刊论文

WOS被引频次: 0

2. MEAN-FIELD STOCHASTIC DIFFERENTIAL EQUATIONS AND ASSOCIATED PDES SCIE SCOPUS

作者:Buckdahn, R;Li, J;Peng, S;Rainer, C

作者机构:[Buckdahn, Rainer; Rainer, Catherine] Univ Bretagne Occidentale, CNRS, UMR 6205, Math Lab, 6 Ave Victor Le Gorgue BP 809, F-29285 Brest, France.; [Buckdahn, Rainer; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Juan] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.

来源:ANNALS OF PROBABILITY,2017,Vol.45,Issue.2,824-878

最新影响因子:1.94

资源类型:外文期刊论文

WOS被引频次: 1

3. Stein type characterization for G-normal distributions SCIE SCOPUS

作者:Hu, MS;Peng, SG;Song, YS

作者机构:[Hu, Mingshang; Peng, Shige] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2017,Vol.22

最新影响因子:0.416

资源类型:外文期刊论文

WOS被引频次: 0

4. Stochastic calculus with respect to G-Brownian motion viewed through rough paths SCIE SCOPUS

作者:PENG ShiGe;ZHANG HuiLin

作者机构:[PENG ShiGe]School of Mathematics, Shandong University;[ZHANG HuiLin]Institute for Advanced Research, Shandong University

来源:Science China(Mathematics),2017,Vol.60,Issue.1,1-20

关键词:Norris lemma; rough paths; roughness of G-Brownian motion

最新一期影响因子:0.956

ESI学科:MATHEMATICS

资源类型:中文期刊论文;外文期刊论文

WOS被引频次: 1

5. 非线性期望的理论、方法及意义 CSCD

作者:彭实戈

作者机构:[彭实戈]山东大学数学学院, 济南, 山东 250100, 中国.

来源:中国科学. 数学,2017,Vol.47,Issue.10,1223-1254

关键词:非线性数学期望; 非线性正态分布; 非线性独立同分布; 非线性大数定理和中心极限定理;; 非线性Brown运动及其随机分析非线性鞅非线性Monte-Carlo算法phi-max-mean算法

资源类型:中文期刊论文

WOS被引频次: 0

6. BSDE, path-dependent PDE and nonlinear Feynman-Kac formula SCIE SCOPUS

作者:Peng, SG;Wang, FL

作者机构:[Peng ShiGe; Wang FaLei] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Peng ShiGe; Wang FaLei] Shandong Univ, Qilu Inst Finance, Jinan 250100, Peoples R China.; [Wang FaLei] Shandong Univ, Inst Adv Res, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2016,Vol.59,Issue.1,19-36

JCR分区:Q1

最新影响因子:0.956

当年影响因子:0.956

资源类型:外文期刊论文

WOS被引频次: 6

7. G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE SCIE SCOPUS

作者:Peng, SG;Song, YS

作者机构:[Peng, Shige] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Peng, Shige] Shandong Univ, Qilu Inst Finance, Jinan, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.

来源:JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,2015,Vol.67,Issue.4,1725-1757

JCR分区:Q3

最新影响因子:0.592

当年影响因子:0.524

资源类型:外文期刊论文

WOS被引频次: 0

8. Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion SCOPUS SCIE EI

作者:Hu, MS;Ji, SL;Peng, SG;Song, YS

作者机构:[Hu, Mingshang; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Ji, Shaolin; Peng, Shige] Shandong Univ, Qilu Inst Finance, Jinan 250100, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100864, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.2,1170-1195

JCR分区:Q2

最新影响因子:1.024

当年影响因子:1.056

资源类型:外文期刊论文

WOS被引频次: 15

9. A complete representation theorem for G-martingales SCIE SCOPUS

作者:Peng, SG;Song, YS;Zhang, JF

作者机构:[Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.; [Zhang, Jianfeng] Univ So Calif, Dept Math, Los Angeles, CA 90089 USA.

来源:STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC; PROCESSES,2014,Vol.86,Issue.4,609-631

JCR分区:Q4

最新影响因子:0.63

当年影响因子:0.515

资源类型:外文期刊论文

WOS被引频次: 2

10. NONLINEAR STOCHASTIC DIFFERENTIAL GAMES INVOLVING A MAJOR PLAYER AND A LARGE NUMBER OF COLLECTIVELY ACTING MINOR AGENTS SCOPUS SCIE EI

作者:Buckdahn, R;Li, J;Peng, SG

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, CNRS, UMR 6205, Lab Math LMBA, F-29238 Brest 3, France.; [Buckdahn, Rainer; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Juan] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.1,451-492

JCR分区:Q2

最新影响因子:1.45

当年影响因子:1.463

资源类型:外文期刊论文

WOS被引频次: 2

11. Backward stochastic differential equations driven by G-Brownian motion SCOPUS SCIE EI

作者:Hu, MS;Ji, SL;Peng, SG;Song, YS

作者机构:[Hu, Mingshang; Peng, Shige] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Ji, Shaolin; Peng, Shige] Shandong Univ, Qilu Inst Finance, Jinan, Shandong, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.1,759-784

JCR分区:Q2

最新影响因子:1.024

当年影响因子:1.056

资源类型:外文期刊论文

WOS被引频次: 19

12. CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS SCIE SCOPUS

作者:Peng, SG;Xu, MY

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2013,Vol.3,Issue.2,233-244

JCR分区:Q2

最新影响因子:0.542

当年影响因子:1.095

资源类型:外文期刊论文

WOS被引频次: 0

13. G-布朗运动的构造以及相应的金融应用

导师:彭实戈

学号:200811095

作者:阮程

作者机构:数学学院

导师机构:[彭实戈]山东大学数学学院

学位名称:硕士

学位授予年度:2011

14. Stopping times and related Ito's calculus with G-Brownian motion SCOPUS SCIE EI

作者:Li, XP;Peng, SG

作者机构:[Li, Xinpeng; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2011,Vol.121,Issue.7,1492-1508

JCR分区:Q2

最新影响因子:1.024

当年影响因子:1.01

资源类型:外文期刊论文

WOS被引频次: 35

15. NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS SCOPUS SCIE EI

作者:Peng, SG;Xu, MY

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Peng, Shige; Xu, Mingyu] CAS, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing, Peoples R China.; [Xu, Mingyu] Fudan Univ, Sch Math Sci, Dept Financial Math & Control Sci, Shanghai 200433, Peoples R China.

来源:ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION; MATHEMATIQUE ET ANALYSE NUMERIQUE,2011,Vol.45,Issue.2,335-360

JCR分区:Q1

最新影响因子:1.727

当年影响因子:1.218

资源类型:外文期刊论文

WOS被引频次: 5

16. Function Spaces and Capacity Related to a Sublinear Expectation: Application to G-Brownian Motion Paths SCIE SCOPUS

作者:Denis, L;Hu, MS;Peng, SG

作者机构:[Hu, Mingshang; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Denis, Laurent] Univ Evry Val dEssonne, Dept Math, Equipe Anal & Probabil, F-91025 Evry, France.; [Peng, Shige] Fudan Univ, Sch Math, Shanghai 200433, Peoples R China.

来源:POTENTIAL ANALYSIS,2011,Vol.34,Issue.2,139-161

JCR分区:Q1

最新影响因子:1.026

当年影响因子:0.943

资源类型:外文期刊论文

WOS被引频次: 92

17. 倒向随机微分方程、非线性期望及其应用 维普

作者:彭实戈;许明宇;姚一隽

作者机构:[彭实戈]山东大学数学学院;[许明宇;姚一隽]不详

来源:数学译林,2011,Issue.1

关键词:倒向随机微分方程;非线性;应用;期望;解的存在性;比较定理;BSDE;动态定价

资源类型:中文期刊论文

18. Backward stochastic differential equation, nonlinear expectation and their applications EI SCOPUS

作者:Peng S.

作者机构:[Peng, Shige ] School of Mathematics, Shandong University, 250100, Jinan, China

来源:Proceedings of the International Congress of Mathematicians 2010, ICM 2010,2010,393-432

资源类型:外文期刊论文;外文会议论文

19. Backward Stochastic Differential Equation, Nonlinear Expectation and Their Applications CPCI-S

作者:Peng, SG

作者机构:[Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:International Congress of Mathematicians (ICM 2010)

会议日期:AUG 19-27, 2010

来源:PROCEEDINGS OF THE INTERNATIONAL CONGRESS OF MATHEMATICIANS, VOL I:; PLENARY LECTURES AND CEREMONIES,2010,393-432

资源类型:外文会议论文

WOS被引频次: 4

20. Representation of the penalty term of dynamic concave utilities SSCI SCIE SCOPUS

作者:Delbaen, F;Peng, SG;Gianin, ER

作者机构:[Gianin, Emanuela Rosazza] Univ Milanobicocca, Dipartimento Metodi Quantitat Sci Econ & Aziendal, I-20126 Milan, Italy.; [Delbaen, Freddy] ETH, Dept Math, CH-8092 Zurich, Switzerland.; [Peng, Shige] Shandong Univ, Inst Math, Jinan 250100, Peoples R China.

来源:FINANCE AND STOCHASTICS,2010,Vol.14,Issue.3,449-472

JCR分区:Q2

最新影响因子:1.55

当年影响因子:1.326

资源类型:外文期刊论文

WOS被引频次: 32

共 6 页, 104 条记录

TOP